# SDR V0X2001F00000

- Difficulty date: October 22, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N27423
- Make and model: Piper PA-31-350
- Aircraft serial: 317752173
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Regulator Valve
- Part number: A23D047
- Condition: Leaking
- Location: Heater
- Component: Gas Heater, Janitrol
- Component part number: B4050
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

VALVE WAS REPLACED WITH NEW.  HEATER OPERATED 30.4 HOURS SINCE WORK ACCOMPLISHED NEW VALVE DEVELOPED FUEL LEAK AT SOLENOID. (LARGE)(LEAK) REPLACED VALVE AGAIN.
